标题:Fuzzy dissipative control for nonlinear Markovian jump systems via retarded feedback
作者:Shen, Hao; Wang, Zhen; Huang, Xia; Wang, Jing
作者机构:[Shen, Hao; Wang, Jing] Anhui Univ Technol, Sch Elect Engn & Informat, Maanshan 243002, Peoples R China.; [Wang, Zhen] Shandong Univ Sci & Technol, 更多
通讯作者:Huang, X
通讯作者地址:[Huang, X]Shandong Univ Sci & Technol, Coll Informat & Elect Engn, Qingdao 266590, Peoples R China.
来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
出版年:2014
卷:351
期:7
页码:3797-3817
DOI:10.1016/j.jfranklin.2013.02.031
摘要:This paper deals with the problem of the dissipative control for a class of nonlinear Markovian jump systems through Takagi-Sugeno fuzzy model approach. The transition rates of Markovian process under consideration are assumed to be partly known. We aim to design retarded feedback controllers such that the resulting closed-loop system is stochastically stable and strictly (Q,S,R)-theta-dissipative. By introducing a novel augmented Lyapunov functional and some free Markovian switching matrices, some sufficient conditions for the solvability of the above problem are given in terms of linear matrix inequalities. Finally, two numerical examples are given to demonstrate the effectiveness of our proposed approach. (C) 2013 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
收录类别:EI;SCIE
WOS核心被引频次:20
资源类型:期刊论文
TOP